Facebook Pixel
EmpowHER Guest

Hi....I am 23yr old.I have a question related to periods nd pregnancy chances.I had sex with my Husband on 18th of june which was protected and then after i had taken an ipill also.After dat i had my periods on 29th of june which was expecting on 19th jun

By Anonymous August 25, 2016 - 5:32am
Rate This

and it was for 3 days and flow was heavy with clottings for 2 days and 3rd day it was normal..now aftr dat i missed my periods till now.....please help me with this issue

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community with your concern.

If you and your husband had protected intercourse, why did you take the I-pill?

One side effect of an emergency contraceptive is a change in your menstrual cycle. The next monthly period can start earlier or later than expected. In your case, your period started 10 days later than expected.

The flow can be lighter or heavier than normal.Anonymous, that would explain why the first two days presented with a heavy flow and clots.

Hope this helps,

August 25, 2016 - 8:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!